Cross Reference Up

Nigrini, MJ and Miller, SJ (2007). Benford’s Law Applied to Hydrology Data—Results and Relevance to Other Geophysical Data. Mathematical Geology 39(5), 469-490.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Alves, AD, Yanasse, HH and Soma, NY (2014). Benford's Law and articles of scientific journals: comparison of JCR® and Scopus data. Scientometrics 98, pp. 173-184. ISSN/ISBN:0138-9130. DOI:10.1007/s11192-013-1030-8. View Complete Reference Online information Works that this work references Works that reference this work
Becker, T, Corcoran, TC, Greaves-Tunnell, A, Iafrate, JR, Jing, J, Miller, SJ, Porfilio, JD, Ronan, R, Samranvedhya, J and Strauch, FW (2013). Benford's Law and Continuous Dependent Random Variables. eprint arXiv:1309.5603, last revised 27 Dec 2013. View Complete Reference Online information Works that this work references Works that reference this work
Campos, L, Salvo, AE and Flores-Moya, A (2016). Natural taxonomic categories of angiosperms obey Benford's law, but artificial ones do not. Systematics and Biodiversity, in press. ISSN/ISBN:1477-2000 (Print)/ 1. DOI:10.1080/14772000.2016.1181683. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Costas, E, López-Rodas, V, Toro, FJ and Flores-Moya, A (2008). The number of cells in colonies of the cyanobacterium Microcystis aeruginosa satisfies Benford's law. Aquatic Botany 89(3), 341-343. View Complete Reference Online information Works that this work references Works that reference this work
Docampo, S, del Mar Trigo, M, Aira, M, Cabezudo, B and Flores-Moya, A (2009). Benford’s law applied to aerobiological data and its potential as a quality control tool . Aerobiologia 25, 275-283 . ISSN/ISBN:0393-5965. View Complete Reference Online information Works that this work references Works that reference this work
Dümbgen, L and Leuenberger, C (2008). Explicit Bounds for the Approximation Error in Benford’s Law. Electronic Communications in Probability 13, 99-112. ISSN/ISBN:1083-589X. View Complete Reference Online information Works that this work references Works that reference this work
Egghe, L (2013). The functional relation between the impact factor and the uncitedness factor revisited. Journal of Informetrics, Vol. 7, No. 1, pp. 183–189. DOI:10.1016/j.joi.2012.10.007. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Egghe, L and Guns, R (2012). Applications of the generalized law of Benford to informetric data. Journal of the American Society for Information Science and Technology, Volume 63, Issue 8, 1662-1665, August 2012, doi: 10.1002/asi.22690. ISSN/ISBN:1532-2882. View Complete Reference Online information Works that this work references Works that reference this work
Genest, V and Genest, C (2011). La loi de Newcomb-Benford ou la loi du premier chiffre significatif. Bulletin Association Mathématique du Québec, Vol. LI, no 2, pp. 22-39. FRE View Complete Reference Online information Works that this work references No Bibliography works reference this work
Geyer, A and Martì, J (2012). Applying Benford’s law to volcanology. Geology 40(4), pp. 327-330. View Complete Reference Online information Works that this work references Works that reference this work
Grendar, M, Judge, G and Schechter, L (2007). An empirical non-parametric likelihood family of data-based Benford-like distributions. Physica A: Statistical Mechanics and its Applications 380, 429-438. ISSN/ISBN:0378-4371. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2009). Generalizing Benford’s law using power laws: application to integer sequences. International Journal of Mathematics and Mathematical Sciences, Article ID 970284. DOI:10.1155/2009/970284. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2015). Prime powers and generalized Benford law. Pioneer Journal of Algebra, Number Theory and its Applications 12/2015; 10(1-2):51-70. View Complete Reference Online information Works that this work references Works that reference this work
Jang, D, Kang, JU, Kruckman, A, Kudo, J and Miller, SJ (2008). Chains of distributions, hierarchical Bayesian models and Benford's Law. Journal of Algebra, Number Theory: Advances and Applications 1(1), pp. 37-60. View Complete Reference Online information Works that this work references Works that reference this work
Koppisch, D, Van Gelder, R, Gabriel, S and Stamm, R (2014). Benford's law and the quality of occupational hygiene data. Ann Occup Hyg. 58(3), pp. 397-400. DOI:10.1093/annhyg/meu003. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Li, Q, Fu, Z and Yuan, N (2015). Beyond Benford's Law: Distinguishing Noise from Chaos. PLoS ONE, 10, e0129161. DOI:10.1371/journal.pone.0129161. View Complete Reference Online information Works that this work references Works that reference this work
Luque, B and Lacasa, L (2009). The first-digit frequencies of prime numbers and Riemann zeta zeros. Proc. Royal Soc. A, published online 22Apr09. DOI:10.1098/rspa.2009.0126. View Complete Reference Online information Works that this work references Works that reference this work
Merberg, A and Miller, SJ (2008). The Cramér-Rao Inequality. Course Notes for Math 162: Mathematical Statistics. View Complete Reference No online information available Works that this work references No Bibliography works reference this work
Miller, SJ (2007). When the Cramér-Rao Inequality provides no information. Communications in Information and Systems 7(3), pp. 265-272. View Complete Reference Online information Works that this work references Works that reference this work
Miller, SJ and Nigrini, MJ (2006). Order Statistics and Shifted Almost Benford Behavior. Posted on Math Arxiv, January 13, 2006. View Complete Reference Online information Works that this work references Works that reference this work
Miller, SJ and Nigrini, MJ (2008). The Modulo 1 Central Limit Theorem and Benford's Law for Products. International Journal of Algebra 2(3), pp. 119 - 130. View Complete Reference Online information Works that this work references Works that reference this work
Miller, SJ and Nigrini, MJ (2008). Order Statistics and Benford's Law. International Journal of Mathematics and Mathematical Sciences, Art. ID 382948, 19 pp.. ISSN/ISBN:0161-1712. DOI:10.1155/2008/382948. View Complete Reference Online information Works that this work references Works that reference this work
Miller, SJ (ed.) (2015). Benford's Law: Theory and Applications. Princeton University Press: Princeton and Oxford. ISSN/ISBN:978-0-691-14761-1. View Complete Reference Online information Works that this work references Works that reference this work
Nebel, J-C and Pezzulli, S (2012). Distribution of Human Genes Observes Zipf's Law. Kingston University Research & Innovation Reports (KURIR), Vol. 8, 2012. ISSN/ISBN:1749-5652. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Nigrini, MJ (2011). Forensic Analytics: Methods and Techniques for Forensic Accounting Investigations. John Wiley & Sons, Hoboken, New Jersey. ISSN/ISBN:978-0-470-89046-2. View Complete Reference No online information available Works that this work references Works that reference this work
Nigrini, MJ (2012). Benford's Law: Applications for Forensic Accounting, Auditing, and Fraud Detection . John Wiley & Sons, Hoboken, New Jersey. ISSN/ISBN:978-1-118-15285-0. View Complete Reference No online information available Works that this work references Works that reference this work
Nigrini, MJ and Miller, SJ (2009). Data Diagnostics Using Second-Order Tests of Benford's Law. Auditing: A Journal of Practice & Theory 28(2), pp. 305-324. DOI:10.2308/aud.2009.28.2.305 . View Complete Reference Online information Works that this work references Works that reference this work
Sambridge, M, Tkalčić, H and Arroucau, P (2011). Benford's Law of First Digits: From Mathematical Curiosity to Change Detector. Asia Pacific Mathematics Newsletter 1(4), October 2011, 1-6. ISSN/ISBN:2010-3484. View Complete Reference Online information Works that this work references Works that reference this work
Sambridge, M, Tkalčić, H and Jackson, A (2010). Benford's law in the Natural Sciences. Geophysical Research Letters 37: L22301. DOI:10.1029/2010GL044830. View Complete Reference Online information Works that this work references Works that reference this work
Slepkov, AD, Ironside, KB and DeBattista, D (2013). Benford's Law: Textbook Exercises and Multiple-choice Testbanks. Preprint posted on physics arXiv - submitted 19 November 2013. View Complete Reference Online information Works that this work references Works that reference this work
Slepkov, AD, Ironside, KB and DiBattista, D (2015). Benford’s Law: Textbook Exercises and Multiple-Choice Testbanks. PLoS ONE 10(2): e0117972. DOI:10.1371/journal.pone.0117972. View Complete Reference Online information Works that this work references Works that reference this work
Sottili, G, Palladino, DM, Giaccio, B and Messina, P (2012). Benford's Law in Time Series Analysis of Seismic Clusters. Mathematical Geosciences Volume 44, Number 5 (2012), pp. 619-634. DOI:10.1007/s11004-012-9398-1. View Complete Reference Online information Works that this work references Works that reference this work
Watrin, C, Struffert, R and Ullmann, R (2008). Benford’s Law: an instrument for selecting tax audit targets?. Review of Managerial Science 2(3), 219-237. DOI:10.1007/s11846-008-0019-9. View Complete Reference Online information Works that this work references Works that reference this work
Wojcik, MR (2013). Notes on scale-invariance and base-invariance for Benford's Law. arXiv:1307.3620 [math.PR]. View Complete Reference Online information Works that this work references Works that reference this work
Wojcik, MR (2014). A characterization of Benford’s law through generalized scale-invariance. Mathematical Social Sciences, Volume 71, September 2014, pp. 1–5. DOI:10.1016/j.mathsocsci.2014.03.006. View Complete Reference Online information Works that this work references Works that reference this work
Yang, D (2016). Characterization of noise in airborne transient electromagnetic data using Benford's law. SEG Technical Program Expanded Abstracts 2016, pp. 1043-1047. ISSN/ISBN:1949-4645. DOI:10.1190/segam2016-13972000.1. View Complete Reference Online information Works that this work references No Bibliography works reference this work